MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG SOFSILK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

COVIDIEN NORTH HAVEN - MFG SOFSILK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 170003
Medical Device Problem Codes Detachment Of Device Component (1104); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: to date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the device was difficult to load, unload and toggle.The black piece was very hard and the needle was release inside the patient - it was retrieved without difficulty.There was no patient injury.

Brand Name
SOFSILK
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7095201
Report Number1219930-2017-09565
Device Sequence Number782524
Product Code OCW
UDI-Device Identifier10884521126893
UDI-Public10884521126893
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170003
Device Catalogue Number170003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1